# SDR RU3A0210

- Difficulty date: January 3, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N68
- Make and model: Beech 300BEECH
- Aircraft serial: FF3
- Engine: Pwa PT6A60A
- System (JASC): 3120 · Independent Instruments
- Part: Computer
- Condition: Burned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE ACCOMPANIED BY ACRID FUMES, WAS DETECTED IN THE AIRCRAFT CABIN, MISSION POWER CIRCUIT BREAKER SWITCH ON GENERATOR CONTROL PANEL WAS USED TO TURN OFF POWER.  CREW DONNED OXYGEN MASKS, CABIN WAS DEPRESSURIZED AND AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  WHILE TROUBLESHOOTING KEYBOARD AT TECH POSITION WAS FOUND TO HAVE INTERNAL HEAT DAMAGE AND EMITTED SMOKE.
